# SDR SWAA2022112969177

- Difficulty date: November 8, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK LOCATED AT BS 663.75 RBL 45 BOTTOM SURFACE WL 208.1 AT PASSENGER CABIN 2022-635962 / [01] TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N: 15319560; DUE DATE: 30-JUN-23.;[02] REMOVED CORROSION AND EVALUATED REWORKED AREA LOCATED AT BS 663.75 RBL 45 BOTTOM SURFACE IAW B737-700 SRM 53-00-52-1A-1 PARAGRAPH 4.A.(2) FIG 103; DETAIL A; AND FOUND WITH LIMITS SEE INDIVIDUAL SIGNS-OFF BELOW;[03] REMOVED CORROSION AND EVALUATED REWORK AREA LOCATED AT BS 663.75 RBL 45 BOTTOM SURFACE IAW B737-700 SRM 53-00-52-1A-1 PARAGRAPH 4.A.(2) FIG 103; DETAIL A; AND FOUND WITH LIMITS .SEE INDIVIDUAL SIGNS-OFF BELOW.
